MAUDE Adverse Event Report: COOK INC COOK BAKRI POSTPARTUM BALLOON WITH RAPID INSTILLATION COMPONENTS; OQY INTRAUTERINE BALLOON

COOK INC COOK BAKRI POSTPARTUM BALLOON WITH RAPID INSTILLATION COMPONENTS; OQY INTRAUTERINE BALLOON
Model Number G24237
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: customer occupation = unknown.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the cook bakri postpartum balloon with rapid instillation components' tube was leaking fluids during an unspecified procedure.Additional information has been requested but is unavailable at this time.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.It was reported the cook bakri postpartum balloon with rapid instillation components' tube was leaking fluids during an unspecified procedure.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control (qc) procedures were conducted during the investigation.The complaint device was not returned; therefore, no functional testing or visual inspections could be performed.Cook has concluded that the device was manufactured to specification.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed no recorded non-conformances relevant to the failure mode.A database search did not identify any other complaints associated with the reported device lot.Review of the device history record, complaint history, and quality control documents does not indicate that the device was manufactured out of specification and does not suggest items in the lot or similar devices in the field or in house are nonconforming.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: - "how supplied: upon removal from the package, inspect the product to ensure no damage has occurred." based upon the available information, no product returned, and results of the investigation, cook has concluded that the cause for the complaint could not be determined.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
COOK BAKRI POSTPARTUM BALLOON WITH RAPID INSTILLATION COMPONENTS
Common Device Name
OQY INTRAUTERINE BALLOON
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20493748
Report Number1820334-2024-01368
Device Sequence Number4174907
Product Code OQY
UDI-Device Identifier10827002242378
UDI-Public(01)10827002242378(17)270502(10)16039902
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K170622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG24237
Device Catalogue NumberJ-SOSR-100500
Device Lot Number16039902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown